Children’s Benadryl-D® Allergy & Sinus, 12.5 mg / 5 mg Strength Liquid 4 oz.

$10.99

Childrens Benadryl-D Allergy and Sinus Liquid, Grape For Relief of: Diphenhydramine HCl Runny Nose Sneezing Itchy, Watery Eyes Itchy Throat Phenylephrine HCl Sinus Congestion Stuffy Nose

SKU: BenadrylD-Children's4oz Categories: , Tags: ,

Description

  • Childrens Benadryl-D Allergy and Sinus Liquid, Grape For Relief of: Diphenhydramine HCl Runny Nose Sneezing Itchy, Watery Eyes Itchy Throat Phenylephrine HCl Sinus Congestion Stuffy Nose
  • Alcohol and sugar free
  • Active Ingredients: Diphenhydramine HCl (12.5 mg) (Antihistamine), Phenylephrine HCl (5 mg) (Nasal decongestant).
  • Inactive Ingredients: Anhydrous Citric Acid, Carboxymethylcellulose Sodium, Edetate Disodium, FD&C Blue 1 (CI 42090), FD&C Red 40 (CI 16035), Flavor, Glycerin, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucrose (Sugar).